# SDR FDEA202308031354

- Difficulty date: August 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22911
- Aircraft time: 86,193 hours, 44,083 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N311019
- Part serial: NA
- Condition: Corroded
- Location: Aone 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO LOWER BILGE AREA STRINGER CORRODED BETWEEN STA 1440 AND 1460 LH REMOVED AFT CARGO LOWER STRINGER STA 1400-1460 L-28 IAW SRM 53-00-03-2R. REPAIRED AFT   CARGO LOWER STRINGER BETWEEN STA 1400-1460 LH IAW SRM 53-00-03-2R.   MAJOR REPAIR
